# SDR UALA2010051701671

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 57,303 hours, 8,606 cycles
- Engine: Pwa PW4090
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435417
- Part serial: 159
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'FLIGHT CONTROL SYS' STATUS MESSAGE & 'SPOILERS' ADVISORY MESSAGE WITH CORRELATED MSG.   REPLACED SPOILER NR 5 PCU (M27120) OPS NORMAL.
